# SDR 2005UALA00735

- Difficulty date: July 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 38,539 hours, 28,340 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Sta 639 Str 4lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER LOBE STRINGER CLIP IS CRACKED AT STA 639 STR 4 LT.  REPLACED STRINGER CLIP.
